# SDR 96UAL900916

- Difficulty date: December 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1816U
- Make and model: Doug DC-10-10
- Aircraft serial: 46615
- Engine: Ge CF66D
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Odor
- Location: Cabin
- Component: Garret, 3810262MOD
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THERE WAS A STRONG ODOR LIKE GLYCOL THROUGHOUT CABIN DURING CLIMB AND EARLY PART OF CRUISE.  *S/D*  SUSPECTED OIL LEAK AT APU CASE COOLING FAN.  APU WAS REPLACED, BUT SHOP COULD NOT CONFIRM LEAK.  THERE HAS BEEN NO REOCCURANCE.
